# SDR SWAA2013020812438

- Difficulty date: January 29, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ON INTERNAL STRUCTURE OF ACCESS PANEL 5757L.  REPLACED SUPPORT ANGLE LOC INTERNAL STRUCTURE OF ACCESS PANEL 5757L IAW B737-300 SRM 51-10-02 ITEM 8 DWG 313A1380, B737-300 SRM 51-40-02.
